Email:ma-jzhang@tsinghua.edu.cn

 

教育背景

博士(清华大学, 1991)、副教授

工作履历

1988-1993,清华大学应用数学系,博士

1985-1988,清华大学应用数学系,硕士

1980-1985,清华大学应用数学系,学士

 

研究领域

渐近线,特殊函数、积分的渐近表示,微分方程、差分方程的渐近解。

 

奖励与荣誉

2004年北京市教育教学成果奖(高等教育)一等奖

2004年清华大学优秀教材评选一等奖

2001年北京市教育教学成果奖(高等教育)一等奖

 

学术成果

[1] On the Relative Extrema of the Jacobi Polynomials ,  SIAM J. Math. Anal., 25(1994), 776-811 (with Roderick S. C. Wong).

[2] Asymptotic Monotonicity of the Relative Extrema of the Jacobi Polynomials, Canad. J. Math., 46(1994), 1318-1337 (with Roderick S. C. Wong).

[3] A Uniform Asymptotic Expansion for the Jacobi Polynimials with Explicit Remainder, Appl. Anal., 61(1996), 17-29 (with Roderick S. C. Wong).

[4] The Asymptotics of Second Solution to the Jacobi Differential Equation, Integer Transform. Sepc. Funct., 5(1997), 287-308 (with Roderick S. C. Wong).

[5] Asymptotic Expansions of the Generialized Bessel Polynomials, J. Comput. Appl. Math., 85(1997), 87-112 (with Roderick S. C. Wong).